# SDR SIMA20141114003

- Difficulty date: November 14, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 36,839 hours, 33,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EXTERNAL EMER LIGHTS WILL NOT ILLUMINATE.  R & R NR 4 EMER LIGHT BATTERY & CHARGER ASSEMBLY IAW WORK CARD 33-700-19.  OPERATIONS CHECKED GOOD IAW WORK CARD 33-700-17.  EMER LIGHTING BATTERY PN 2013-1A SN 110532.
